Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 2.9 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. We just need 1% of our readers to donate. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
"I use to take alot of ecstacy and the last one i took I will never forget, it was a little blue one so strong my heart was pounding so hard I could feel it in my fingertips I remember ringing hte hospital emergency room and they told me to come in for observation, I never did but I lived and about a week after I feel into severe depression and the Dr said it was because the ecstacy drains out your seratonin (happy hormone in your brain) and it just will never go back up to normal! So a few suicide attempts later and I ams till here but I consider myself so lucky to be alive I will never take drugs again. Be really careful! It also drsains out your spinal fluid and as a result I have a brain malformation called chiari brain malformation. Not good! "
swim dont hear of this stuff happening eryday? are these people bullshitting, or just taking ALOT of e, plus today in bio class we talke about e and the kid beside swim, said her friend died from 1 bad pill, swim has rolled at least 25 times within the recent ones being more then 1 pill, swim finds ecstacy a harmless drug wen finding pure mdma, but wen swim hears this stuff he thinks "BULLSHIT"
Here is what we can find in the medical textbooks concerning the severe intoxications with MDMA. Without forgetting the poly consumption of drugs, which is the major risk with the regular consumption of different drugs and combos.
There is an important fact with hepatitis which constitutes the second important example of MDMA intoxication, the gravity which can require a transplant. Certain hepatic infringements enter within the framework of the multivisceral problems during the syndrome of hyperthermia and can arise with the firs roll. There are also more frequent, isolated hepatic infringements observed with women, and arising especially with regular consumer's of MDMA.
The signs of the beginning of this problem are insidious, marked by the progressive appearance of an icterus. It is about a mixed hepatitis or totally cytolytic which can quickly evolve to the hepatocellular incapacity. The arise of an encephalopathy can require the implementation of a hepatic transplant.
The mechanism of this hepatitis is not clarified. The histological aspect incites to evoke an immunological reaction and justifies the use of a corticosteroid therapy. On the other hand, certain authors suspect the existence of a population at risk presenting a cytochrome P450 II D6 deficit which affects 5 to 10 % of the Caucasian. This deficit could facilitate the formation of toxic metabolites. Women's more important proportion incites to look for associated particular factors.
Some cases of grave hyponatremia with metabolic encephalopathy were reported, either during the first roll with MDMA, or while the previous rolls had been well tolerated. These central nervous demonstrations, of progressive constitution, can be confused with a state of sleep and delay the medical care. It is likely that an inappropriate secretion of antidiuretic hypophysal hormone is the cause and or compensated and aggravated by the large quantity of drinks, recommended to avoid the dehydration and facilitated by a compulsive behavior under MDMA. This central complication can have a mortal evolution. Heart rhythm disorders are facilitated by the chronothrop effect of MDMA, by the present metabolic and respiratory disorders in the syndrome of hyperthermia and by the previous state of the subject. Recently, the possibility of a prolonged effect of MDMA on the cardiac muscle was evoked. Thus, it is recommended to assure a permanent cardiac monitoring in front of any pathology provoked by MDMA.
Other MDMA substitute products, products consumed in association and new designer drugs "new Ecstasy" are not known to provoke none of the gravest clinical complications described with MDMA.
It is important to remind the behaviors to be held before the hospitalization in the case of grave intoxication by MDMA:
A too important volume of drinks can facilitate the arise of a metabolic encephalopathy;
A state of lethargy difficult to awake must not be confused with a simple sleep, because of the delay of the medical care;
A refreshed atmosphere, away from the neurosensory requests (noise, lights) and the heat, can avoid partially some decompensations. In some grave cases of hyperthermia, only a medical care in intensive care unit can avoid the mortal evolution and set up the therapeutic emergency measures.
During the hospitalization, it is necessary to realize the analytical follow-up of the by-products of the dioxymethylene amphetamine and to look for quite other substances thanks to reliable analytical methods.
The Devil will try to update those informations with other recent publications.